Change search
ReferencesLink to record
Permanent link

Direct link
Sharp constants for some inequalities connected to the p-Laplace operator
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2005 (English)In: Journal of Inequalities in Pure and Applied Mathematics, ISSN 1443-5756, E-ISSN 1443-5756, Vol. 6, no 2, Article 56- p.Article in journal (Refereed) Published
Abstract [en]

In this paper we investigate a set of structure conditions used in the existence theory of differential equations. More specific, we find best constants for the corresponding inequalities in the special case when the differential operator is the p-Laplace operator.

Place, publisher, year, edition, pages
2005. Vol. 6, no 2, Article 56- p.
Research subject
URN: urn:nbn:se:ltu:diva-5888Local ID: 413c8cf0-9e93-11db-8975-000ea68e967bOAI: diva2:978764
Validerad; 2005; 20070107 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(138 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 138 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Byström, Johan
By organisation
Mathematical Science
In the same journal
Journal of Inequalities in Pure and Applied Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link